Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jan 8, 2008, 8:27 PM CST for Lincoln County, Moore County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2008, 8:27 PM CST (02:27 UTC)
- Expired
- Jan 8, 2008, 9:00 PM CST
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 49 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 6:36 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KHUN 090227
SVRHUN
TNC103-127-090300-
/O.NEW.KHUN.SV.W.0002.080109T0227Z-080109T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
827 PM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN TENNESSEE...
MOORE COUNTY IN TENNESSEE...
* UNTIL 900 PM CST
* AT 827 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF SHELBYVILLE TO 11 MILES NORTH OF
ATHENS...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...
LYNCHBURG...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3544 8628 3542 8624 3532 8625 3524 8627
3522 8631 3518 8628 3502 8671 3499 8680
3500 8685 3511 8684 3538 8653 3534 8642
TIME...MOT...LOC 0227Z 246DEG 54KT 3540 8644 3499 8691
$$
JE1 follow-up statement
000
WWUS54 KHUN 090246
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
846 PM CST TUE JAN 8 2008
TNC103-127-090300-
/O.CON.KHUN.SV.W.0002.000000T0000Z-080109T0300Z/
MOORE TN-LINCOLN TN-
846 PM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR EASTERN LINCOLN AND MOORE COUNTIES...
AT 841 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LYNCHBURG TO TAFT...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOLINO...LOIS...KELSO...MARBLE HILL AND HURDLOW.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3542 8624 3537 8625 3536 8623 3528 8627
3524 8627 3522 8631 3518 8628 3501 8674
3544 8627
TIME...MOT...LOC 0246Z 246DEG 54KT 3551 8612 3503 8666
$$
JEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 6:25 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Jan 8, 6:25 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 625 PM CST TUE JAN 8 2008 .UPDATE... UPDATED GRIDS ALREADY SENT. ZFP TO BE UPDATED SHORTLY. && .DISCUSSION... QUICK LOOK AT THE 00Z OBS INDICATES THAT THE FRONT HAS MADE IT TO THE MS RIVER. AREA RADARS CONTINUE TO INDICATE A DECAYING LINE AS IT MOVES EWD. LMA/CG LTG DATA SHOWS SEVERAL LIGHTNING STRIKES IN THE STORMS NE OF TUPELO AND A STRONG/SVR STORM IN THE VICINITY OF COLUMBUS MS. OTHERWISE THERE ARE FEW STORMS OF SIGNIFICANCE IN THIS PARTICULAR PORTION OF THE BKN LINE...BUT THIS COULD QUICKLY CHANGE WITH DEEPER MOISTURE IN THE FORM OF DWPTS 60F OR HIGHER NOSING TOWARDS THE TN STATE LINE. MADE A FEW QUICK UPDATES TO THE POP/QPF GRIDS TO REFLECT RADAR TRENDS...AND WILL BE UPDATING TO INCLUDE A FORTHCOMING TORNADO WATCH. WILL TAKE A MORE THOROUGH LOOK AT THE FCST LATER THIS EVENING. && .PREV DISCUSSION...ISSUED 204 PM CST TUE JAN 8 2008... SLIGHTLY COOLER AIR AND CLEARING SKIES ARE EXPECTED ON WEDNESDAY... AS THE FRONT PUSHES SOUTHEAST INTO SOUTHERN ALABAMA AND GEORGIA BEFORE STALLING. ON WEDNESDAY NIGHT...A SURFACE LOW MOVING INTO THE UPPER MIDWEST WILL CAUSE WARMER AIR TO ADVECT NORTH VIA SOUTHWEST FLOW. THIS WILL FORCE THE STATIONARY FRONT OVER SOUTHERN ALABAMA NORTHWARD AS A WARM FRONT...POSSIBLY PRODUCING A FEW SCATTERED SHOWERS OR THUNDERSTORMS ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. A COLD FRONT TRAILING SOUTHWEST FROM THE SURFACE LOW...ALONG WITH STRONG JET DYNAMICS...WILL MOVE EAST THROUGH THE FORECAST AREA ON THURSDAY. MODELS ARE HINTING AT A MORE UNSTABLE ATMOSPHERE IN PLACE BY THEN...WITH LIS AROUND -3 AND CAPE AROUND 600 J/KG DURING THE AFTERNOON HOURS. CANNOT RULE OUT A ROUND OF SEVERE WEATHER THEN. THURSDAY NIGHT A FEW SHOWERS COULD LINGER THROUGH DAYBREAK ON FRIDAY...PARTICULARLY IN NORTHEAST ALABAMA. HOWEVER...BY FRIDAY MORNING CLEAR CONDITIONS AND AGAIN COOLER WEATHER WILL RETURN TO THE FORECAST AS HIGH PRESSURE BEGINS TO BUILD INTO THE SOUTHEAST. 12Z MODELS KEEP MOISTURE ASSOCIATED WITH THE LOW IN THE CENTRAL GULF MUCH FURTHER SOUTH FROM SATURDAY NIGHT THROUGH SUNDAY THAN PREVIOUS RUNS. BY SUNDAY GFS AND ECMWF DROPS A CLIPPER SYSTEM SOUTHEAST FROM CENTRAL CANADA. BY SUNDAY NIGHT...THIS CLIPPER SYSTEM IS FORECAST TO APPROACH THE TENNESSEE VALLEY...POSSIBLY BRINGING A FEW SHOWERS TO THE FORECAST AREA. MONDAY MORNING...MEAGER MOISTURE IS LEFT...BUT CANNOT RULE OUT A FEW SPRINKLES AS 850 TROUGH MOVES EAST. OVERALL HAVE TRENDED TEMPERATURES SLIGHTLY WARMER...PARTICULARLY ON WEDNESDAY NIGHT AND THURSDAY. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATE...BCC PREV DISCUSSION...20
Hazardous weather outlook, Jan 8, 7:45 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 745 PM CST TUE JAN 8 2008 ALZ001>010-016-TNZ076-096-097-091000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 745 PM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A COLD FRONT WILL MOVE ACROSS NORTHWEST ALABAMA LATE THIS EVENING... REACHING THE INTERSTATE 65 CORRIDOR AFTER MIDNIGHT...AND MOVING WELL EAST OF THE AREA BY DAYBREAK WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL FOCUS IN A LINE AHEAD OF THE FRONT. A FEW THUNDERSTORMS ALONG AND AHEAD OF THIS LINE WILL BECOME STRONG TO SEVERE...ESPECIALLY WEST OF INTERSTATE 65 THIS EVENING. WHILE AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER SYSTEM APPROACHING THE AREA FROM THE WEST WILL INTERACT WITH GULF MOISTURE TO BRING MORE SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY. A FEW OF THE STORMS ON THURSDAY COULD BECOME STRONG TO SEVERE...WITH THE PRIMARY THREAT ONCE AGAIN BEING DAMAGING WIND GUSTS. THIS SYSTEM ALSO HAS A POTENTIAL TO BRING A GOOD DOSE OF NEEDED RAIN ACROSS THE TENNESSEE VALLEY. YET ANOTHER SYSTEM HAS THE POTENTIAL TO IMPACT THE REGION BY LATE IN THE WEEKEND. AN AREA OF LOW PRESSURE WILL DEVELOP ACROSS THE NORTHERN GULF OF MEXICO ON SATURDAY...AND MOVE ACROSS THE SOUTHEASTERN STATES SUNDAY. THIS SYSTEM WILL BRING GULF MOISTURE NORTHWARD AND A SMALL CHANCE OF COLD RAIN TO THE TENNESSEE VALLEY LATE SUNDAY OR MONDAY. AT THIS TIME...IT APPEARS THAT ANY MEASURABLE PRECIPITATION THAT WOULD OCCUR WOULD BE IN THE FORM OF RAIN. HOWEVER... WE WILL CONTINUE TO MONITOR THIS SYSTEM FOR THE POTENTIAL FOR WINTRY WEATHER ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED TONIGHT DUE TO A TORNADO WATCH. ACTIVATION IS POSSIBLE AGAIN THURSDAY. BCC/AMP
In the hours before
Special weather statement, Jan 8, 7:17 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 717 PM CST TUE JAN 8 2008 ALZ002-090145- COLBERT- 717 PM CST TUE JAN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR COLBERT COUNTY UNTIL 745 PM CST... AT 717 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF BELGREEN...OR 10 MILES WEST OF RUSSELLVILLE...MOVING NORTHEAST AT 55 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SRYGLEY CHURCH. CROOKED OAK. LITTLEVILLE. SPRING VALLEY. WHITEOAK. LEIGHTON. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. THIS SIGNIFICANT WEATHER ALERT DOES NOT INCLUDE MUSCLE SHOALS... TUSCUMBIA...OR SHEFFIELD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Jan 8, 7:35 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 735 PM CST TUE JAN 8 2008 ALZ001-090200- LAUDERDALE- 735 PM CST TUE JAN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LAUDERDALE COUNTY UNTIL 800 PM CST... AT 735 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LORETTO TO KILLEN... OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF LAWRENCEBURG TO 8 MILES EAST OF PETERSVILLE...MOVING EAST AT 50 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... GREEN HILL. LEXINGTON. ANDERSON. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Jan 8, 7:47 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 747 PM CST TUE JAN 8 2008 ALZ001-004-005-090215- LAUDERDALE-LAWRENCE-LIMESTONE- 747 PM CST TUE JAN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR LIMESTONE...EASTERN LAUDERDALE... AND NORTHERN LAWRENCE COUNTIES UNTIL 815 PM CST... AT 747 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF LAWRENCEBURG TO 6 MILES EAST OF KILLEN TO TOWN CREEK...MOVING EAST AT 45 MPH. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RED BANK. WHITEHEAD. WHEELER. MT ROZELL. RIPLEY. CARTWRIGHT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Jan 8, 7:47 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 747 PM CST TUE JAN 8 2008 ALZ001-004-005-090215- LAUDERDALE-LAWRENCE-LIMESTONE- 747 PM CST TUE JAN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR LIMESTONE...EASTERN LAUDERDALE... AND NORTHERN LAWRENCE COUNTIES UNTIL 815 PM CST... AT 747 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF LAWRENCEBURG TO 6 MILES EAST OF KILLEN TO TOWN CREEK...MOVING EAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RED BANK. WHITEHEAD. WHEELER. MT ROZELL. RIPLEY. CARTWRIGHT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Jan 8, 8:07 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 807 PM CST TUE JAN 8 2008 ALZ001>004-090315- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE- 807 PM CST TUE JAN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS ACROSS LAUDERDALE...COLBERT...FRANKLIN AL... AND LAWRENCE COUNTIES... STRONG GUSTY WINDS ARE OCCURRING BEHIND A LINE OF STORMS ACROSS LAUDERDALE...COLBERT...FRANKLIN AL... AND LAWRENCE COUNTIES. SUSTAINED WINDS OF AROUND 30 MPH...WITH WIND GUSTS OF 50 TO 60 MPH ARE EXPECTED THROUGH 9 PM. THESE GUSTY WINDS ARE LIKELY TO DOWN TREES AND POTENTIALLY POWER LINES IN ISOLATED LOCATIONS. THESE ARE NOT IN ASSOCIATION WITH THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR SUDDEN GUSTS OF WIND...PARTICULARLY IN HIGH PROFILE VEHICLES...AND ON NORTH SOUTH RUNNING HIGHWAYS. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE LOCAL MEDIA OUTLET...FOR FURTHER STATEMENTS OR UPDATES FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE. JE
Special weather statement, Jan 8, 8:11 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 811 PM CST TUE JAN 8 2008 TNZ076-096-090300- LINCOLN-MOORE- 811 PM CST TUE JAN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 900 PM CST... AT 811 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINOR HILL ALONG THE ALABAMA TENNESSEE STATE LINE...TO CORNERSVILLE...MOVING EAST AT 65 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MCBURG. FAYETTEVILLE. HOWELL. BELLEVILLE. LYNCHBURG. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM CST WEDNESDAY MORNING FOR NORTH ALABAMA AND MIDDLE TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:02 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.